# SDR 47106172007

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N530LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0471
- Aircraft time: 347 hours
- Engine: Pwa PW206B
- Engine time: 347 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AND CREW RETURNING FROM A MEDICAL RUN WHEN A SUDDEN STRONG ODOR OF BURNING FILLED THE COCKPIT AND CREW AREA. NO SMOKE WAS NOTED IN THE AIRCRAFT. PILOT DECLARED AN EMERGENCY AND LANDED.  AS OF TIME OF THIS REPORT AIRCRAFT IS GROUNDED WITH A MECHANIC AND PILOT ATTEMPTING TO ISOLATE PROBLEM AND NO DETERMINATION HAS BEEN MADE.
